Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
International Electronic Journal of Pure and Applied Mathematics Volume 3 No. 2 2011, 173-185
 

Summary: International Electronic Journal of Pure and Applied Mathematics
------------------------------------------------------------
Volume 3 No. 2 2011, 173-185
MULTIPLE FIXED POINT THEOREMS OF OPERATOR TYPE
Douglas R. Anderson1, Richard I. Avery2, Johnny Henderson3, Xueyan Liu4
1Department of Mathematics and Computer Science
Concordia College
Moorhead, Minnesota 56562, USA
email: andersod@cord.edu
2College of Arts and Sciences
Dakota State University
Madison, South Dakota 57042, USA
email: rich.avery@dsu.edu
3,4Department of Mathematics
Baylor University
Waco, Texas 76798, USA
3e-mails: Johnny Henderson@baylor.edu
4e-mail: Xue Liu@baylor.edu
Abstract: This paper presents multiple fixed point theorems of operator type
applying the compression-expansion fixed point theorem of operator type. An ap-

  

Source: Anderson, Douglas R. - Department of Mathematics and Computer Science, Concordia College

 

Collections: Mathematics